Some bounded linear integral operators and linear Fredholm integral equations in the spaces \(H_{\alpha, \delta, \gamma}((a, b) \times (a, b), X)\) and \(H_{\alpha, \delta}((a, b), X)\). (English) Zbl 1381.45007

Summary: The spaces \(H_{\alpha, \delta, \gamma}((a, b) \times (a, b), \mathbb R)\) and \(H_{\alpha, \delta}((a, b), \mathbb R)\) were defined in (Hüseynov (1981), pages 271–277). Some singular integral operators on Banach spaces were examined, [M. R. Dostanić, J. Math. Anal. Appl. 395, No. 2, 496–500 (2012; Zbl 1247.42010); N. Dunford and J. T. Schwartz, Linear operators. Part III: Spectral operators. New York etc.: John Wiley & Sons (1988; Zbl 0635.47003), pages 2419–2426] and (Plamenevskiy (1965)). The solutions of some singular Fredholm integral equations were given in [E. Babolian and A. Arzhang Hajikandi, J. Comput. Appl. Math. 235, No. 5, 1148–1159 (2011; Zbl 1205.65331); T. Okayama et al., ibid. 234, No. 4, 1211–1227 (2010; Zbl 1191.65185); K. S. Thomas, Math. Comput. 36, 193–205 (1981; Zbl 0466.65078)] by numerical methods. In this paper, we define the sets \(H_{\alpha, \delta, \gamma}((a, b) \times (a, b), X)\) and \(H_{\alpha, \delta}((a, b), X)\) by taking an arbitrary Banach space \(X\) instead of \(\mathbb R\), and we show that these sets which are different from the spaces given in [Dunford, loc. cit.] and (Plamenevskiy (1965)) are Banach spaces with the norms \(||\cdot||_{\alpha, \delta, \gamma}\) and \(||\cdot||_\alpha, \delta\). Besides, the bounded linear integral operators on the spaces \(H_{\alpha, \delta, \gamma}((a, b) \times (a, b), X)\) and \(H_{\alpha, \delta}((a, b), X)\), some of which are singular, are derived, and the solutions of the linear Fredholm integral equations of the form \[ f(s) = \phi(s) + \lambda \int^b_a A(s, t)f(t)\,dt,\quad f(s) = \phi(s) + \lambda \int^b_a A(t, s)f(t)\,dt \] and \[ f(s, t) = \phi(s, t) + \lambda \int^b_a A(s, t)f(t, s)\,dt \] are investigated in these spaces by analytical methods.


45B05 Fredholm integral equations
Full Text: DOI


[1] Thomas, K. S., Galerkin methods for singular integral equations, Mathematics of Computation, 36, 153, 193-205 (1981) · Zbl 0466.65078
[2] Okayama, T.; Matsuo, T.; Sugihara, M., Sinc-collocation methods for weakly singular Fredholm integral equations of the second kind, Journal of Computational and Applied Mathematics, 234, 4, 1211-1227 (2010) · Zbl 1191.65185
[3] Polyanin, A. D.; Manzhirov, A. V., Handbook of Integral Equations (1998), CRC Press · Zbl 0896.45001
[4] Kythe, P. K.; Puri, P., Computational Methods for Linear Integral Equations (2002), Boston, Mass, USA: Birkhäauser, Boston, Mass, USA · Zbl 1023.65134
[5] Babolian, E.; Hajikandi, A. A., The approximate solution of a class of Fredholm integral equations with a weakly singular kernel, Journal of Computational and Applied Mathematics, 235, 5, 1148-1159 (2011) · Zbl 1205.65331
[6] Abdou, M. A.; Nasr, A. A., On the numerical treatment of the singular integral equation of the second kind, Applied Mathematics and Computation, 146, 2-3, 373-380 (2003) · Zbl 1032.65142
[7] Badr, A. A., Integro-differential equation with Cauchy kernel, Journal of Computational and Applied Mathematics, 134, 1-2, 191-199 (2001) · Zbl 0985.65165
[8] Bhattacharya, S.; Mandal, B. N., Numerical solution of a singular integro-differential equation, Applied Mathematics and Computation, 195, 1, 346-350 (2008) · Zbl 1130.65130
[9] Dostanić, M. R., The asymptotic behavior of the singular values of the convolution operators with kernels whose Fourier transforms are rational functions, Journal of Mathematical Analysis and Applications, 395, 2, 496-500 (2012) · Zbl 1247.42010
[10] Diestel, J.; Uhl,, J. J., Vector Measures. Vector Measures, Mathematical Surveys, No. 15 (1979), Providence, RI, USA: American Mathematical Society, Providence, RI, USA · Zbl 0369.46039
[11] Curtain, R. F.; Pritchard, A. J., Functional Analysis in Modern Applied Mathematics (1977), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0448.46002
[12] Craven, B. D., Lebesgue measure & integral (1982), Toronto, Canada: Pitman, Toronto, Canada · Zbl 0491.28001
[13] Swartz, C., An Introduction to Functional Analysis. An Introduction to Functional Analysis, Monographs and Textbooks in Pure and Applied Mathematics, 157 (1992), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0751.46002
[14] Kress, R., Linear Integral Equations, 82 (1989), Berlin, Germany: Springer, Berlin, Germany
[15] Dunford, N.; Schwartz, J. T., Linear Operators Part III, Spectral Operators (1988), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0635.47003
[16] Gakhov, F. D.; , F. D., Kraevıe Zadaçi (1963)
[17] Muskhelişvili, N. L., Singulyarnie Integralnie Uravneniya (1968), Moscow, Russia: Nauka, Moscow, Russia
[18] Gegeliya, T. G., Nekotorie Spesialnie Klassi Funksiy i ih Svoystva, Tr. Tbilissk. Matem. in-Ta An Gruz SSR, 32, 94-139 (1966)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.